# SDR DXTA200701939

- Difficulty date: February 11, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N642QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605561
- Aircraft time: 1,642 hours, 1,271 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 905
- Part serial: 905
- Condition: Intermittent
- Location: Fuel Cell
- Part time: 1,642 hours, 1,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CROSSFEEDING FROM LEFT OT RIGHT TANK , WHEN CROSSFEED SWITCH IS TURNED OFF ( CENTER ) THE RIGHT LO FUEL PRESS ANNUNCIATOR ILLUMINATES MOMENTARILY, FOLLOWED BY A STEADY R FUEL BOOST ON ANNUNCIATOR. SWITCHING THE RT  BOOST PUMP SWITCH TO ON AND BACK TO NORM WILL NOT TURN OFF THE ANNUNCIATOR. APU WAS OFF. REMOVED INTERMITTENT RH MOTIVE FLOW VALVE, P/N 905, S/N 905. INSTALLED AN OVERHAULED UNIT, P/N 4151 SN 644, OVERHAULED BY PNEU DRAULICS, CRS# PD6R469J, UNDER WO# 37694*1. WORK PERFORMED IAW CE-560XL M/M, CHAPTER 28-21-06. OPERATIONAL CHECKS GOOD.
